MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 RIGHT; TIBIAL TRAY FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 RIGHT; TIBIAL TRAY FIXED
Catalog Number 02.07.0683R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 24 october 2017.Lot 156557: (b)(4) items manufactured and released on 10 november 2015.Expiration date: 2020-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision femur revision ps size 2 right, code 02.07.2402r, lot.162493 (k102437) (b)(4) items manufactured and released on 14 june 2016.Expiration date: 2021-06-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision fixed tibial insert sc size 3/17mm, code 02.07.0317scf, lot.134139 (k103170) (b)(4) items manufactured and released on 06 december 2013.Expiration date: 2018-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision femoral wedge distal size 2/4mm, code 02.07.204fdw, lot.140510 (k102437) (b)(4) items manufactured and released on 07 april 2014.Expiration date: 2019-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and this is the second similar event reported on this lot.Gmk-revision offset connector 3 mm, code 02.07.0003, lot.162576 (k102437) (b)(4) items manufactured and released on 26 july 2016.Expiration date: 2021-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision extension stem - fluted ø 11 l 105, code 02.07.Fcl11105, lot.155888 (k120790) (b)(4) items manufactured and released on 13 january 2016.Expiration date: 2020-12-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision femoral wedge distal size 2/8mm, code 02.05.02dw, lot.141936 (k102437) (b)(4) items manufactured and released on 19 may 2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision offset connector 5 mm, code 02.07.0005, lot.162577 (k102437) (b)(4) items manufactured and released on 05 july 2016.Expiration date: 2021-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision extension stem - fluted ø 11 l 65, code 02.07.Fcl11065, lot.162532 (k120790) (b)(4) items manufactured and released on 26 july 2016.Expiration date: 20121-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is unknown.The surgeon revised all medacta hardware and implanted a spacer.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 RIGHT
Common Device Name
TIBIAL TRAY FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6975543
Report Number3005180920-2017-00608
Device Sequence Number900068
Product Code JWH
UDI-Device Identifier07630030819377
UDI-Public07630030819377
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2020
Device Catalogue Number02.07.0683R
Device Lot Number156557
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR